MAUDE Adverse Event Report: Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 68-510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".Later healthcare professional reported "deflation-valve strap failure".This record is for the right side.Device was explanted.
 
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2019-03501.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.

Brand Name
Style 68 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50768670
Report Number9617229-2026-17562
Device Sequence Number9488800
Product Code FWM
UDI-Device Identifier10888628000285
UDI-Public(01)(01)10888628000285
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2019
Device Catalogue Number68-510
Device Lot Number2790623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured08/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale